# SDR AALA20140717005

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 60,038 hours, 7,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER PATH LIGHT LOCATED OVER RT AFT AISLE EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMER PATH LIGHT LOCATED OVER RT AFT AISLE EXIT SIGN.  OPERATIONS CHECKED NORMAL.
